# SDR DHL2003801049

- Difficulty date: April 9, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Nlg Door
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W DOOR FORMER CRACKED 1.000 STA 93.000 (LT).  REMOVED FORMER CRACKED IAW SRM 51-1-21 PG 1.  FABRICATED FORMER (2024-T3 AL0.063) IAW SRM 52-5-1 PG 1-4.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED FORMER ON NLG W/W DOOR STA 93.000 IAW SRM 51-1-21 PG 1.
